| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Choroidal Hemorrhage (4810)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4),.
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced overcorrected/refractive miss.Clinical reason being mentioned as persistent temporal/inferotemporal choroidal effusion/folds and overcorrected with mild myopia -1.50 to -1.75 sphere.The iol was explanted and exchanged for an unknown monofocal intraocular lens in the secondary implant procedure.Additional information has been requested.